# SDR SWAA2017101717143

- Difficulty date: September 28, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 115A29820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE INBOARD OF INBOARD DEFLECTOR RIB UPPER FIXED PANEL MID TRIANGLE SHAPED STIFFENER CRACKED.   R & R THE STIFFENER IAW SRM.
